Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Basic differential forms for actions
of Lie groups. II


Author: Peter W. Michor
Journal: Proc. Amer. Math. Soc. 125 (1997), 2175-2177
MSC (1991): Primary 57S15, 20F55
DOI: https://doi.org/10.1090/S0002-9939-97-03929-4
MathSciNet review: 1401750
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: The assumption in the main result of Basic differential forms for actions of Lie groups (Proc. Amer. Math. Soc. 124 (1996), 1633-1642) is removed.


References [Enhancements On Off] (What's this?)

  • 1. Dadok, J., Polar coordinates induced by actions of compact Lie groups, TAMS 288 (1985), 125-137. MR 86k:22019
  • 2. Michor, Peter W., Basic differential forms for actions of Lie groups, Proc. AMS 124 (1996), 1633-1642. MR 96g:57041
  • 3. Palais, R. S.; Terng, C. L., A general theory of canonical forms, Trans. AMS 300 (1987), 771-789. MR 88f:57069

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 57S15, 20F55

Retrieve articles in all journals with MSC (1991): 57S15, 20F55


Additional Information

Peter W. Michor
Email: Peter.Michor@univie.ac.at

DOI: https://doi.org/10.1090/S0002-9939-97-03929-4
Keywords: Orbits, sections, basic differential forms
Received by editor(s): January 31, 1996
Additional Notes: Supported by Project P 10037–PHY of ‘Fonds zur Förderung der wissenschaftlichen Forschung’.
Communicated by: Roe W. Goodman
Article copyright: © Copyright 1997 American Mathematical Society

American Mathematical Society